Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 129, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2017, 4:44 AM CDT for Bell County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2017, 4:44 AM CDT (09:44 UTC)
- Expired
- Apr 11, 2017, 5:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 36 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 11:03 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
939
WUUS54 KFWD 110944
SVRFWD
TXC027-111045-
/O.NEW.KFWD.SV.W.0129.170411T0944Z-170411T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
444 AM CDT TUE APR 11 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Central Bell County in central Texas...
* Until 545 AM CDT.
* At 443 AM CDT, a severe thunderstorm was located over Nolanville,
or over Harker Heights, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near,
Salado around 450 AM CDT.
Belton around 510 AM CDT.
Little River-Academy around 545 AM CDT.
This includes Interstate 35 between mile markers 283 and 305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3094 9773 3115 9772 3117 9724 3089 9726
TIME...MOT...LOC 0943Z 273DEG 12KT 3104 9762
HAIL...1.50IN
WIND...60MPH
$$
Dunn4 follow-up statements
227
WWUS54 KFWD 110956
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
456 AM CDT TUE APR 11 2017
TXC027-111045-
/O.CON.KFWD.SV.W.0129.000000T0000Z-170411T1045Z/
Bell TX-
456 AM CDT TUE APR 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR CENTRAL BELL COUNTY...
At 456 AM CDT, a severe thunderstorm was located near Nolanville, or
near Harker Heights, moving east at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Salado around 500 AM CDT.
Belton around 515 AM CDT.
Little River-Academy around 545 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3094 9773 3115 9769 3117 9724 3089 9726
TIME...MOT...LOC 0956Z 275DEG 12KT 3102 9758
HAIL...1.75IN
WIND...60MPH
$$
Dunn075
WWUS54 KFWD 111012
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
512 AM CDT TUE APR 11 2017
TXC027-111045-
/O.CON.KFWD.SV.W.0129.000000T0000Z-170411T1045Z/
Bell TX-
512 AM CDT TUE APR 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR CENTRAL BELL COUNTY...
At 512 AM CDT, a severe thunderstorm was located near Salado, or near
Belton, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Belton around 515 AM CDT.
Little River-Academy around 545 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3093 9766 3115 9761 3114 9724 3089 9726
TIME...MOT...LOC 1012Z 273DEG 12KT 3102 9752
HAIL...1.50IN
WIND...60MPH
$$
Dunn328
WWUS54 KFWD 111034
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
534 AM CDT TUE APR 11 2017
TXC027-111045-
/O.CON.KFWD.SV.W.0129.000000T0000Z-170411T1045Z/
Bell TX-
534 AM CDT TUE APR 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR CENTRAL BELL COUNTY...
At 534 AM CDT, a severe thunderstorm was located over Little
River-Academy, or near Belton, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Little River-Academy around 545 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3092 9752 3109 9751 3109 9724 3089 9726
3091 9745
TIME...MOT...LOC 1034Z 269DEG 17KT 3099 9741
HAIL...1.50IN
WIND...60MPH
$$
Dunn789
WWUS54 KFWD 111045
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
545 AM CDT TUE APR 11 2017
TXC027-111054-
/O.EXP.KFWD.SV.W.0129.000000T0000Z-170411T1045Z/
Bell TX-
545 AM CDT TUE APR 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BELL COUNTY WILL
EXPIRE AT 545 AM CDT...
The storm which prompted the warning has weakened below severe
limits therefore the warning will be allowed to expire. However
small hail is still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 700 AM CDT for
central Texas.
LAT...LON 3092 9752 3109 9751 3109 9724 3089 9726
3091 9745
TIME...MOT...LOC 1044Z 273DEG 12KT 3099 9737
$$
DunnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 1:38 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Apr 11, 1:38 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 138 AM CDT Tue Apr 11 2017 .AVIATION... /06Z TAFs/ A frontal boundary is south of the I-20 corridor, but a thunderstorm-disrupted wind field is making it difficult to discern its precise location. The Metroplex will remain well north of the boundary, and north flow will prevail through the daylight hours today. In Central Texas, thunderstorms will maintain the chaotic wind field though northeast winds should dominate. The most intense convection will be near the front, impacting Waco into the predawn hours. But redevelopment in the vicinity of Coleman is proof that there is still plenty of forcing upstream. Although severe weather is not anticipated in the Metroplex, elevated convection is currently developing above the frontal boundary west of the I-35 corridor, and these cells may pose a lightning threat beyond the current AWW expiration time of 07Z. Outside of any temporary lowerings with thunderstorms, VFR ceilings will prevail within the Metroplex. Guidance continues to believe ceilings should fall into the MVFR category, but with the frontal boundary being nearly stationary and even higher VFR ceilings deeper into the cool air, this is looking unlikely. However, Waco will be close enough to the surface front that MVFR ceilings are expected to persist much of the morning. Winds will veer today, and by Tuesday night, light easterly surface flow will prevail. This should result in a deterioration of both ceilings and visibility, which is reflected in the Waco TAF and the extended portion of the DFW TAF. 25 && .UPDATE... Sent a quick update to let Severe Thunderstorm Watch 139 expire and replace it with Severe Thunderstorm Watch 140 which includes locations along and south of an Athens to Waco line. Storms will continue along and ahead of a nearly stationary front. Since convection has been scattered in nature and slow to develop, the expected cold pool has also not developed as expected. Therefore, the cold front should linger across the southern zones for much of the overnight hours. Convection will not only continue to develop along and ahead of the front but also well behind the front where mid level lapse rates are still high. Large scale forcing is also increasing due to the arrival of a shortwave trough from West Texas. The storms north of the front may produce some brief hail around 1 inch or a bit larger. The storms along and ahead of the front will be capable of large hail, damaging winds and heavy rainfall. Flash flooding has already been observed in some of the southern counties this evening and this will likely continue overnight. Therefore, we will leave the Flash Flood Watch in place across the southern zones through 7 AM. 79 && .PREV DISCUSSION... /ISSUED 319 PM CDT Mon Apr 10 2017/ A weak shortwave will translate across the region on Tuesday and result in scattered showers and thunderstorms through the day. This activity will remain elevated above the front and should remain well below severe limits. Once the shortwave trough axis passes to the east, a weak ridge will build in from the west and result in a brief dry period Tuesday night. The presence of the ridge will be very temporary due to the development of a strong trough across the western states. A series of shortwaves will round the base of the long wave trough and bring multiple chances for rain and thunderstorms Thursday through Sunday with the best chances Thursday and again on Sunday. At this time the severe potential appears low with the end of the week/weekend storms. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 61 79 63 80 63 / 10 20 10 30 20 Waco 61 79 62 79 62 / 10 20 10 20 10 Paris 58 75 60 79 60 / 10 20 10 20 10 Denton 57 77 61 79 61 / 10 20 20 40 20 McKinney 58 77 61 78 61 / 10 20 10 30 20 Dallas 62 79 64 80 63 / 10 20 10 30 10 Terrell 60 78 62 79 61 / 10 20 10 20 10 Corsicana 62 79 62 79 61 / 20 20 10 20 10 Temple 61 78 62 78 62 / 20 20 10 20 10 Mineral Wells 57 78 61 78 60 / 10 20 20 40 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for TXZ135-142>148- 156>162-174-175. && 25/58
Hazardous weather outlook, Apr 10, 11:40 PM CDT, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1140 PM CDT Mon Apr 10 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1140 PM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a chance of thunderstorms across all of North and Central Texas through the night. Severe thunderstorms are possible, but most likely south of a line from Goldthwaite to Hillsboro to Athens. Large hail and damaging winds are the primary hazards. Heavy rainfall is also likely in the most favored severe weather area which may result in flash flooding. Therefore, a Flash Flood Watch is in effect until 7 AM. Locations north of a Goldthwaite to Hillsboro to Athens line may see hail near or slightly larger than the size of quarters. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms will be possible Tuesday southeast of a line from Bonham to Weatherford to Comanche. Severe storms are not expected. Isolated to scattered thunderstorms will be possible, periodically, across much of the region Tuesday night through Friday. Cloud to ground lightning will be the primary hazard. Severe weather appears unlikely at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible through the night but especially southeast of a line from Goldthwaite to Hillsboro to Athens.
In the hours before
Special weather statement, Apr 11, 3:35 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
335 AM CDT TUE APR 11 2017
TXZ157-158-110900-
Coryell TX-Bell TX-
335 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CORYELL AND WEST
CENTRAL BELL COUNTIES UNTIL 400 AM CDT...
At 335 AM CDT, Doppler radar was tracking a strong thunderstorm near
Copperas Cove, moving east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Killeen, Copperas Cove, Harker Heights, Fort Hood, Nolanville and
Salado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
central Texas.
LAT...LON 3095 9786 3103 9791 3107 9791 3112 9794
3115 9794 3117 9754 3090 9756
TIME...MOT...LOC 0835Z 276DEG 17KT 3106 9787
05Local storm report, Apr 11, 3:39 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM HAIL NORTH RICHLAND HILLS 32.83N 97.25W
04/11/2017 E0.75 INCH TARRANT TX NWS EMPLOYEELocal storm report, Apr 11, 3:41 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM HAIL NORTH RICHLAND HILLS 32.83N 97.25W
04/11/2017 E1.00 INCH TARRANT TX PUBLICLocal storm report, Apr 11, 4:14 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM HAIL KILLEEN 31.13N 97.73W
04/11/2017 E1.00 INCH BELL TX PUBLIC
NEAR THE INTERSECTION OF 190 AND 195Local storm report, Apr 11, 4:31 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL MCKINNEY 33.20N 96.62W
04/11/2017 E0.75 INCH COLLIN TX PUBLIC
PENNY SIZE HAIL REPORT IN MCKINNEYLocal storm report, Apr 11, 4:37 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL CLLEBURNE 32.35N 97.40W
04/10/2017 E1.25 INCH JOHNSON TX PUBLIC
DELAYED REPORT: HALF DOLLAR SIZE HAIL REPORTED IN CLEBURNE VIA SOCIAL
MEDIAThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:10 PM CDT | River Flood Warning | FWD | Hunt | 24 hr |
| Apr 10, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 42 min |
| Apr 10, 7:19 PM CDT | Flash Flood Warning | FWD | Hopkins, Hunt | 2 hr |
| Apr 10, 7:30 PM CDT | Special Weather Statement | FWD | Hill | 45 min |
| Apr 10, 7:38 PM CDT | Special Weather Statement | FWD | Anderson | 52 min |
| Apr 10, 7:50 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Apr 10, 8:10 PM CDT | Special Weather Statement | FWD | Hill | 50 min |
| Apr 10, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 62 min |
| Apr 10, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 66 min |
| Apr 10, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 61 min |
| Apr 10, 9:00 PM CDT | Flash Flood Warning | FWD | Hill, McLennan | 3 hr |
| Apr 10, 9:04 PM CDT | Special Weather Statement | FWD | Ellis | 41 min |
| Apr 10, 9:21 PM CDT | Areal Flood Advisory | FWD | Coryell | 114 min |
| Apr 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 63 min |
| Apr 10, 9:57 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone | 2 hr |
| Apr 10, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 62 min |
| Apr 10, 10:01 PM CDT | Special Weather Statement | FWD | Bell | 44 min |
| Apr 10, 10:16 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| Apr 10, 10:25 PM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 2 hr |
| Apr 10, 10:25 PM CDT | Tornado Warning | FWD | McLennan | 35 min |
| Apr 10, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 43 min |
| Apr 10, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 56 min |
| Apr 10, 10:35 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 10, 10:40 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 10, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Apr 10, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 17 min |
| Apr 10, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 61 min |
| Apr 10, 11:01 PM CDT | Areal Flood Advisory | FWD | Coryell | 119 min |
| Apr 10, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| Apr 10, 11:10 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 10, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 60 min |
| Apr 10, 11:23 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 67 min |
| Apr 10, 11:40 PM CDT | Special Weather Statement | FWD | Delta | 65 min |
| Apr 10, 11:46 PM CDT | Areal Flood Advisory | FWD | Bosque | 119 min |
| Apr 10, 11:47 PM CDT | Special Weather Statement | FWD | Limestone | 28 min |
| Apr 10, 11:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| Apr 10, 11:56 PM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| Apr 11, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Apr 11, 12:02 AM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Apr 11, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 34 min |
| Apr 11, 12:14 AM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Apr 11, 12:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Apr 11, 12:39 AM CDT | Special Weather Statement | FWD | Leon | 36 min |
| Apr 11, 12:59 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 48 min |
| Apr 11, 1:06 AM CDT | Special Weather Statement | FWD | Bosque | 39 min |
| Apr 11, 1:12 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 33 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| Apr 11, 1:22 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| Apr 11, 1:43 AM CDT | Areal Flood Advisory | FWD | Falls, Hill, Limestone, McLennan | 3 hr |
| Apr 11, 1:43 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 1:46 AM CDT | Special Weather Statement | FWD | Denton | 29 min |
| Apr 11, 1:50 AM CDT | Special Weather Statement | FWD | Denton | 40 min |
| Apr 11, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Apr 11, 2:01 AM CDT | Areal Flood Advisory | FWD | Hill | 59 min |
| Apr 11, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 30 min |
| Apr 11, 2:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Apr 11, 2:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 11, 2:26 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 64 min |
| Apr 11, 2:33 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Apr 11, 2:36 AM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Apr 11, 2:43 AM CDT | Special Weather Statement | FWD | Robertson | 32 min |
| Apr 11, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 34 min |
| Apr 11, 3:07 AM CDT | Special Weather Statement | FWD | Somervell | 38 min |
| Apr 11, 3:10 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Apr 11, 3:11 AM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Apr 11, 3:29 AM CDT | Special Weather Statement | FWD | Tarrant | 46 min |
| Apr 11, 3:35 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Limestone | 58 hr |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Leon, Robertson | 6 days |
| Apr 11, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Apr 11, 4:39 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan, Navarro | 3 hr |
| Apr 11, 4:56 AM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Apr 11, 5:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 7 hr |
| Apr 11, 5:20 AM CDT | Tornado Warning | FWD | Bell | 25 min |
| Apr 11, 6:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 11, 6:28 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 6:55 AM CDT | Special Weather Statement | FWD | Milam | 35 min |
| Apr 11, 7:20 AM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| Apr 11, 7:44 AM CDT | Special Weather Statement | FWD | Johnson | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.